

Provisional Schedule May 1 - 3, 2015

Wednesday.	April 29	2015
Wednesday.	ADIII EU	2013

4:00 pm - 6:00 pm DMC International Annual CEO Summit Hot Laps

6:00 pm - 8:00 pm Twilight Bicycle Ride

Thursday, April 30, 2015

9:30 am - 5:00 pm Promoter Test Day

12:00 pm - 1:00 pm Hot Wheels & High Heels Hot Laps
5:30 pm - 7:00 pm Track Walk (driver orientation – walk only)

Friday, May 1, 2015

8:00 am - 8:30 am Practice #1 - BATTERY TENDER MAZDA MX-5 CUP PRESENTED BY BFGOODRICH TIRES 8:45 am - 9:25 am PRACTICE #1 - LAMBORGHINI BLANCPAIN SUPER TROFEO 9:40 am - 10:25 am PRACTICE #1 - CONTINENTAL TIRE SPORTSCAR CHALLENGE 10:40 am - 11:10 am PRACTICE #2 - BATTERY TENDER MAZDA MX-5 CUP PRESENTED BY BFGOODRICH TIRES PRACTICE #1 - TUDOR CHAMPIONSHIP (ALL CLASSES) 11:30 am - 12:30 pm 12:30 pm - 1:30 pm Lunch 12:40 pm - 1:00 pm Corvette Corral Parade Lap 1:00 pm - 1:20 pm Track VIP laps 1:30 pm - 2:10 pm PRACTICE #2 - LAMBORGHINI BLANCPAIN SUPER TROFEO 2:25 pm - 3:10 pm PRACTICE #2 - CONTINENTAL TIRE SPORTSCAR CHALLENGE 3:30 pm - 4:30 pm PRACTICE #2 - TUDOR CHAMPIONSHIP (ALL CLASSSES) Qualifying - BATTERY TENDER MAZDA MX-5 CUP PRESENTED BY BFGOODRICH TIRES 4:50 pm - 5:20 pm QUALIFYING - CONTINENTAL TIRE SPORTSCAR CHALLENGE ST 5:35 pm - 5:50 pm

Saturday, May 2, 2015

6:05 pm - 6:20 pm

8:00 am - 8:30 am Qualifying - LAMBORGHINI BLANCPAIN SUPER TROFEO 8:40 am - 9:25 am Race #1 - BATTERY TENDER MAZDA MX-5 CUP PRESENTED BY BFGOODRICH TIRES - 45 Minutes 9:35 am - 9:40 am Pre Race - LAMBORGHINI BLANCPAIN SUPER TROFEO 9:40 am - 10:30 am RACE #1 - LAMBORGHINI BLANCPAIN SUPER TROFEO - 50 MINUTES 10:50 am - 11:50 am Practice #3 - TUDOR Championship (all classes) 11:50 am - 12:50 pm Lunch 12:00 pm - 12:45 pm PRE-RACE FAN WALK PIT LANE - CONTINENTAL TIRE SPORTSCAR CHALLENGE 12:05 pm - 12:25 pm Porsche Corral Parade Laps 12:25 pm - 12:45 pm IMSA Hot Lap Experience (by invitation only) 12:50 pm - 1:00 pm FORMATION LAPS - CONTINENTAL TIRE SPORTSCAR CHALLENGE 1:00 pm - 3:30 pm **RACE - CONTINENTAL TIRE SPORTSCAR CHALLENGE - 150 MINUTES** 4:15 pm - 4:30 pm Qualifying - TUDOR Championship (GTD) 4:40 pm - 4:55 pm Qualifying - TUDOR Championship (PC)

QUALIFYING - CONTINENTAL TIRE SPORTSCAR CHALLENGE GS

Sunday, May 3, 2015

5:05 pm - 5:20 pm 5:30 pm - 5:45 pm

8:35 am - 8:55 am Warm Up - TUDOR Championship (all classes)

9:00 am - 9:20 am Race & Rod's Parade Lap

9:30 am - 10:15 am Race #2 - BATTERY TENDER MAZDA MX-5 CUP PRESENTED BY BFGOODRICH TIRES FEATURING THE MAZDA RACE OF

NASA CHAMPIONS - 45 Minutes

10:15 am - 10:30 am Autograph Session - TUDOR Championship at Team Transporters

Qualifying - TUDOR Championship (GTLM)

Qualifying - TUDOR Championship (P)

10:30 am - 10:35 am Pre Race - Lamborghini Blancpain Super Trofeo

10:35 am - 11:25 am RACE #2 - LAMBORGHINI BLANCPAIN SUPER TROFEO - 50 MINUTES

10:45 am - 11:15 am TUDOR Championship Live Auction at Corvette Racing Transporter (Benefits Austin Hatcher Foundation)

11:25 am - 12:40 pm Lunch

11:45 am - 12:55 pm Pre-Race Activities / Recon Lap/ IMSA Hot Lap Experience (11:55 - 12:35) Open Grid Fan Walk – Pit Lane Formation Laps

1:05 pm - 3:45 pm Grand Prix of Monterey Race for the TUDOR United SportsCar Championship (Round 4) - 2 Hrs 40 Min



